Pacific Journal of Mathematics

The absolute continuity of Toeplitz's matrices.

Marvin Rosenblum

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 987-996.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038245

Mathematical Reviews number (MathSciNet)
MR0114125

Zentralblatt MATH identifier
0129.08501

Subjects
Primary: 46.00

Citation

Rosenblum, Marvin. The absolute continuity of Toeplitz's matrices. Pacific J. Math. 10 (1960), no. 3, 987--996. https://projecteuclid.org/euclid.pjm/1103038245


Export citation

References

  • [1] N. Aronszajn and W. F. Donoghue, Jr., On exponential representations of analytic- functionsin the upper halfplane with positive imaginarypart, Journal Dnalyse Mathematique, 5 (1956-57), 321-388.
  • [2] A. Calderon, F. Spitzer, and H. Widom, Inversion of Toeplitz matrices.Cornell University contract report, March,1958.
  • [3] Ulf Grenander and Gabor Szego, Toeplitz forms and their applications, University of
  • [4] Paul R. Halmos, Introdution to Hubert space and the theory of spectralmultiplicity, New York, 1951.
  • [5] P. Hartman and A. Wintner, On the spectra of Toeplitz's matrices, Amer. J. Math., 72 (1950), 359-366.
  • [6] P. Hartman and A. Wintner, The spectra of Toeplitz's matrices Amer. J. Math. 76 (1954), 867-882.
  • [7] Tosio Kato, On finite-dimensional perturbations of selfadjoint operators, Journal Math Soc. Japan, 9 (1957), 239-249.
  • [8] Tosio Kato, Perturbation of continuous spectra by trace class operators, Proc. Japan Acad., 33 (1957), 260-264.
  • [9] Shige Toshi Kuroda, On the existence and the unitarypropertyof the scattering operator, mimeographed notes from Dept. of Physics, Univ. of Tokyo, Jan., 1959.
  • [10] Shige Toshi Kuroda, Perturbation of continuous spectra by unbounded operators, to be published.
  • [11] C. R. Putnam, Commutators and absolutely continuous operators, Trans. Amer. Math. Soc, 87 (1958). 513-525.
  • [12] F. Riesz, and B. Sz.-Nagy, Leons dyanalyse fonctionelle, Budapest, 1952.
  • [13] M. Rosenblum, Perturbationof the continuous spectrumand unitaryequivalence Pacific J. Math., 7 (1957), 997-1010.
  • [14] S. Saks, Theory of the integral, Warszawa-Lwow, 1937.